# SDR IPXA2024050611839

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 30,212 hours, 19,743 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: 215016001
- Part serial: 659
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED** TE FLAP DISAGREE. FLAP INDICATION BETWEEN 20 AND 25. REVIEWED FAULT HISTORY W/ NO DEFECTS NOTED IN THE LAST 3 MONTHS. TESTED ALL 3 FLAP FSEU'S, NO FAULTS NOTED REF AMM 27-51-01-722-005. SUSPECT STICKY FLAP/SLAT POSITION IND. R&R FLAP/SLAT IND N00015 W/ REF TO AMM 27-58-021-401 & 27-88-00-825-004. OPS CKS GOOD. NO DEFECTS NOTED.
